# SDR AALA201906199012

- Difficulty date: June 17, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N830AN
- Make and model: Boeing 787-9
- Aircraft serial: 40650
- Aircraft time: 7,562 hours, 772 cycles
- System (JASC): 3400 · Navigation System
- Part: Warning Message
- Condition: False Activation
- Location: Multiple
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS THESE STATUS MESSAGES APPEARED:  WINDSHEAR PREDICTIVE L, WINDSHEAR  REACTIVE L, GROUND PROXIMITY SYS L, TERR SYS L, CRUISE FLAPS DISAGREE. MAINTENANCE ACCOMPLISHED FIM 22-10-F0 FOR AUTO PILOT CAUTION, NO FAULTS NOTED. MAINTENANCE CHECKED AND FOUND NO MESSAGE OR RELATED MESSAGES IAW FIM 27-50-F1-H8A-421A FOR THE CRUISE FLAPS DISAGREE. MAINTENANCE ACCOMPLISHED SYSTEM TEST ON LEFT ISS IAW AMM 34-42-00. SYSTEM PASSED TEST. NO FAULT OR NO ACTIVE FAULT ON CMCF FOR THE WINDSHEAR PREDICTIVE L STATUS MESSAGE AND WINDSHEAR  REACTIVE L MESSAGES . MAINTENANCE ACCOMPLISHED SYSTEM TEST ON LEFT ISS IAW AMM 34-42-00. SYSTEM PASSED TEST. NO FAULT OR NO ACTIVE FAULT ON CMCF FOR THE GND PROX SYS L TERR SYS L STATUS MESSAGES.
